# SDR SWAA2022110152311

- Difficulty date: October 3, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 380 AND 400 BL-0 WL 208.1 POSSIBLE CRACK AROUND CTR. FASTENER HOLE AS MARKED. 124-014 / [01] CRACK CONFIRMED IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK LENGTH : 0.250'  [NORTEC 600 ; B/C 166317 ; CALIB.DUE- 10/22];[02] REMOVED DAMAGED UPPER ANGLE ON INTERCOSTAL BETWEEN STA 380 TO STA 400 AND BL-0 AS PER B737-7 SRM 51-40-02-0G-0.;[03] LOCATED AND OPENED NEW FASTENER HOLES AT NEW UPPER ANGLE ON INTERCOSTAL BETWEEN STA 380 TO STA 400 AND BL-0 AS PER B737-7 SRM 51-40-02-0G-0.;[04] VERIFIED STEPS 2 AND 3. OK TO INSTALL NEW UPPER ANGLE.;[05] REMOVED AND REPLACED UPPER ANGLE ON INTERCOSTAL BETWEEN STA 380 TO STA 400 AND BL-0 AS PER B737-7 SRM 51-40-02-0G-0.;[06] VERIFIED STEP 5 - REMOVED AND REPLACED UPPER ANGLE ON INTERCOSTAL BETWEEN STA 380 TO STA 400 AND BL-0
